Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on the semi-classical measure from $ {-{h^2\over 2}\Delta +V}$ with a degenerate potential $ V$


Author: Yifeng Yu
Journal: Proc. Amer. Math. Soc. 135 (2007), 1449-1454
MSC (2000): Primary 35P20
Published electronically: November 13, 2006
MathSciNet review: 2276654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note is motivated by Evans (2004) and Anantharaman (2004). We study the semiclassical measure arising from the operator $ P(h)=-{h^2\over 2}\Delta +V(x)$ when the potential $ V$ has degenerate minimum points. We will use the technique of integration by parts and some identities of Evans to derive information on the support of the measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35P20

Retrieve articles in all journals with MSC (2000): 35P20


Additional Information

Yifeng Yu
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712
Email: yifengyu@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08702-8
PII: S 0002-9939(06)08702-8
Received by editor(s): December 19, 2005
Published electronically: November 13, 2006
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.